# SDR 99ZZZX4082

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: MS9388124
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN-FLIGHT, SHUT DOWN OF NR 3 ENGINE DUE TO LOW OIL PRESSURE/QUANTITY INDICATION.  AIRCRAFT RETURNED TO KATL.  MAINTENANCE REPLACED O-RING ON OIL LINE BANJO FITTING FORWARD OF STARTER.
